Open Access
Translator Disclaimer
2002 Singular integro-differential equations of parabolic type
Angelo Favini, Alfredo Lorenzi, Hiroki Tanabe
Adv. Differential Equations 7(7): 769-798 (2002). DOI: 10.57262/ade/1356651705

Abstract

We study a linear singular first-order integro-differential Cauchy problems in Banach spaces. Singular here means that the integro differential equation is not in normal form neither can it be reduced to such a form. We generalize to this context some existence and uniqueness theorems known for differential equations. Particular attention is given to single out the optimal regularity properties of solutions as well as to point out several explicit applications related to singular partial integro-differential of parabolic type.

Citation

Download Citation

Angelo Favini. Alfredo Lorenzi. Hiroki Tanabe. "Singular integro-differential equations of parabolic type." Adv. Differential Equations 7 (7) 769 - 798, 2002. https://doi.org/10.57262/ade/1356651705

Information

Published: 2002
First available in Project Euclid: 27 December 2012

zbMATH: 1033.45010
MathSciNet: MR1895165
Digital Object Identifier: 10.57262/ade/1356651705

Subjects:
Primary: 34K30
Secondary: 35K90 , 35R10 , 45J05 , 49N20

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.7 • No. 7 • 2002
Back to Top